MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B12XT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year is known: 2018.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
During robotic surgery, trocar used for scope is broken.The reason is that when the temperature rises due to the light and the material of the melted trocars is put in and out of the apparatus, it is presumed that a physical bump has occurred and broken, there were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Batch # p91z1j.Device analysis: the analysis results found that the b12xt instrument was received with the sleeve melted.In addition, the tyvek was returned along with the instrument.This type of damage is consistent with the one produced by an energized device.In order to prevent this kind of damage please avoid the contact with laser, electrosurgical or ultrasonic devices.The lot history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the packaging process.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7609517
Report Number3005075853-2018-10705
Device Sequence Number14001713
Product Code GCJ
UDI-Device Identifier20705036001192
UDI-Public20705036001192
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue NumberB12XT
Device Lot NumberP4RD1V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1